Illinois Journal of Mathematics

Hilbert-Schmidt interpolation in CSL-algebras

Alan Hopenwasser

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 33, Issue 4 (1989), 657-672.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988577

Digital Object Identifier
doi:10.1215/ijm/1255988577

Mathematical Reviews number (MathSciNet)
MR1007901

Zentralblatt MATH identifier
0721.47035

Subjects
Primary: 47D25
Secondary: 46L99: None of the above, but in this section 47A99: None of the above, but in this section

Citation

Hopenwasser, Alan. Hilbert-Schmidt interpolation in CSL-algebras. Illinois J. Math. 33 (1989), no. 4, 657--672. doi:10.1215/ijm/1255988577. https://projecteuclid.org/euclid.ijm/1255988577


Export citation